# SDR DDNR20160414001

- Difficulty date: April 8, 2016
- Submitted: April 14, 2016
- Operation: General aviation
- Aircraft: N119SA
- Make and model: Beech C90A
- Aircraft serial: LJ1196
- Aircraft time: 9,400 hours, 16,551 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Arm
- Condition: Cracked
- Location: Elevator Trim
- Part time: 9,400 hours, 16,551 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTICED CRACK IN RT ELEVATOR TRIM TAB NEAR ACTUATOR ARM.  DISCONNECTED ACTUATOR AND FOUND EXCESSIVE PLAY IN TRIM TAB ACTUATOR ARM.  UPON FURTHER INSPECTION AND DISASSEMBLY FOUND FWD 2 RIVETS THAT FASTEN ACTUATOR ARM TO RIB HORN HAD SHEARED.  ALSO FOUND RIB HORN CRACKED IN BEND RADIUS.
